On Certain Identities in the Theory of Matrices

Henry Taber
American Journal of Mathematics
Vol. 13, No. 2 (Jan., 1891), pp. 159-172
DOI: 10.2307/2369812
Stable URL: http://www.jstor.org/stable/2369812
Page Count: 14
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On Certain Identities in the Theory of Matrices
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 3 references.

[Footnotes]
  • *
    this Journal, Vol. XII, p. 359
  • this Journal. Vol. XII. n. 363
  • *
    this Journal, Vol. XII, p. 387